Universidad Complutense de Madrid
E-Prints Complutense

On the Schwarz lemma in infinite dimensions.



Downloads per month over past year

Prieto Yerro, M. Ángeles (1992) On the Schwarz lemma in infinite dimensions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 314 (10). pp. 741-742. ISSN 0764-4442

Official URL: http://cat.inist.fr/?aModele=afficheN&cpsidt=4430371


This Note provides a new estimate concerning the Schwarz lemma in infinite dimensions. Namely we prove that, for a holomorphic mapping between the unit balls of two complex Banach spaces, the image of the ball of radius r < 1 is strictly inside the unit ball.

Item Type:Article
Uncontrolled Keywords:Schwarz lemma in infinite dimensions
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:17526
Deposited On:21 Dec 2012 11:37
Last Modified:08 May 2013 17:32

Origin of downloads

Repository Staff Only: item control page